# SDR SWI2024042900339

- Difficulty date: March 13, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD PULL-IN CAM DOUBLER IS CRACKED   (C-CHECK RO 4/26/2024)   REMOVED AND INSTALLED NEW FWD PULL-IN CAM DOUBLER IAW CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01 REV. 38 DATED JUL 25/2020 AND DWG 601R31702 REV. N. COMPLIED WITH 51-900-1002-SKY
